# SDR QXEA2016072000458

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,416 hours, 38,399 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Resistor
- Condition: Malfunctioned
- Location: Nr 2 Engine Itt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FADEC CAUTION ILLUMINATED IN FLIGHT.  NR 2 ENGINE TORQUE RESPONSE SLUGGISH. FOUND FAULT CODES 970 A/B, 902A, 798 A/B. REPLACED MOT SENSOR, NO HELP. REPLACED ITT RESISTOR, FAULTS CLEARED. RETURNED TO SERVICE.
